# SDR CALA2021012000065

- Difficulty date: January 20, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 27,059 hours, 2,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AFT FLOOR PROXIMITY LIGHT AT G5 GALLEY FOUND CRACKED, REF NON-ROUTINE NR 9423471, SPEC NO. B787-33-3-0002.  REPLACED THE RIGHT AFT FLOOR PROXIMITY LIGHT AT G5 GALLEY.  PERFORMED INSTALLATION TEST OF EMERGENCY LIGHT, THE RESULT WAS ''SATIS'', REF TO AMM 33-51-06-00A-720A-A REV 143.
